On a generalization of Appell*s functions of two variables

  • Mumtaz Ahmad Khan Aligarh Muslim University
  • Ghazi Salama Abukhammash Aligarh Muslim University
Palabras clave: funciones algebráicas,


The present paper introduces 10 Appell's type generalized functions Mᵢ, i = 1, 2, ... , 10 by considering the product of two 3F2 functions instead of product of two Gauss functions taken by Appell to define F1, F2 , F3 and F4 functions. In the concluding remark it has been pointed out that by considering the product of two nFn-1 functions a set of n² + n- 2 functions analogus to Appell functions will emerge. The paper contains fractional derivative representations, integral representations, symbolic forms and expansion formulae similar to those obtained by Burchnall and Chaundy for the four Appell's functions, have been obtained for these newly defined functions M1, M2 , … M10.


El artículo aún no registra descargas.
Cómo citar
Khan, M., & Salama Abukhammash, G. (2002). On a generalization of Appell*s functions of two variables. Pro Mathematica, 16(31-32), 61-83. Recuperado a partir de https://revistas.pucp.edu.pe/index.php/promathematica/article/view/8183